Facebook Pixel

Time to see a doctor?

By December 24, 2014 - 9:50am
Rate This


I've been bleeding for almost two weeks now after taking postinor 2 and I am not feeling so well. Neither myself nor my mom knows what is going on and I'm becoming very frustrated because I'm starting to feel sick. I really need to have an idea what's going on with me because I don't like it one bit

Add a Comment1 Comments


Dear killerbee86,

Thank you for keeping us updated and for sharing your question! 

Yes, a doctor's appointment at this point is a very good idea. Are you having any heavy cramping or dizziness?

If you bleed for more than 1 week, it is called Menorrhagia, meaning excessive menstrual bleeding at the normal time. Emergency Contraception can cause irregular periods, but this is something you need to have checked out. We don't want you to loose too much blood and become anemic.

Please let me know when you are going to go see the doctor. Try to schedule an appointment soon.



December 24, 2014 - 12:50pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!